# SDR 03FDEA01979

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 66,971 hours, 41,313 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O, NR 1 ENG INDICATED LOW N1 RPM (APPROX 80 PERCENT) WHEN STD EPR SET.  ABORTED T/O AT APPROX 90 KTS, 138400 LBS, 600 FT PA, -3 DEGREES C.  RAN ALL APPROPRIATE CHECKLISTS AND AFTER COORDINATION WITH GROUND CONTROL RAN UP NR 1 ENG.  DURING RUN-UP NR 1 ENG RAN NORMAL.  DUE TO CREW INFO ABOVE, A/C DID MAKE POWER ON 2ND ATTEMPT.  A/C SAT TODAY IN FREEZING RAIN.  SUSPECT ICE ON EPR PROBE.  INSPECTED INLET AND EXHAUST FOR ICE DAMAGE, NONE FOUND.  CREW RUN ENGINE AGAIN TO VERIFY N1 GAUGE IS WORKING CORRECTLY.  ALL INDICATIONS NORMAL ON ENG RUN.  REQUIRED BRAKE COOLING TIME WAS  ACCOMPLISHED.  A/C OK TO CONTINUE.
